# SDR 95FDEA01265

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Part number: 2024T3050
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1303 WEB IN BAY NR 1 AT VERTICAL FIN IS CRACKED LT LOWER CORNER.  REPAIRED CRACK AT 1303 WEB IN BAY NR 1 OF VERTICAL FIN LT LOWER CORNER, PER FEDEX DRAWING SR 27-53-015.
